# SDR SWIA202054576

- Difficulty date: October 21, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Pax Door Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GUIDE ROLLER FITTING ON FUSELAGE SURROUND CHAFED AT TOP FWD EDGE, BY BOLT HEAD, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED WITH NEW PAX DOOR AFT GUIDE ROLLER FITTING, REF CRJ200 SRM.
